Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 82, NWS Mobile, AL

November 8, 2010

NWS Mobile, AL issued this red flag warning at Nov 8, 2010, 3:10 PM EST. It took effect at Nov 9, 2010, 11:00 AM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 8, 2010, 3:10 PM EST (20:10 UTC)
In effect from
Nov 9, 2010, 11:00 AM EST
Expired
Nov 9, 2010, 6:00 PM EST
In force
7 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

915 
WWUS84 KMOB 082010
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
210 PM CST MON NOV 8 2010

...RED FLAG WARNING IN EFFECT UNTIL 5 PM CST THIS AFTERNOON FOR A
SUSTAINED PERIOD OF LOW RELATIVE HUMIDITY...

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM CST TUESDAY FOR A
SUSTAINED PERIOD OF LOW RELATIVE HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON FOR THE POSSIBILITY OF A SUSTAINED PERIOD OF LOW
RELATIVE HUMIDITY...

.HIGH PRESSURE OVER THE REGION WILL SLOWLY MOVE EAST AND ALLOW
MOISTURE LEVELS TO INCREASE...BUT NOT BEFORE LATE WEEK. TEMPERATURES
WILL ALSO WARM THROUGH MID WEEK. RELATIVE HUMIDITY'S WILL DROP TO
AROUND 25 PERCENT THIS AFTERNOON AND AGAIN ON TUESDAY
AFTERNOON...POSSIBLY TO AROUND 30 PERCENT ON WEDNESDAY AFTERNOON.

FLZ001>006-091100-
/O.UPG.KMOB.FW.A.0074.101109T1600Z-101109T2300Z/
/O.NEW.KMOB.FW.W.0082.101109T1600Z-101109T2300Z/
/O.CON.KMOB.FW.W.0081.000000T0000Z-101108T2300Z/
/O.CON.KMOB.FW.A.0075.101110T1600Z-101110T2300Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
210 PM CST MON NOV 8 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM CST TUESDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON...

RELATIVE HUMIDIFIES WILL DROP TO AROUND 25 PERCENT THIS AFTERNOON
AND AGAIN ON TUESDAY AFTERNOON...THEN DROP TO AROUND 30 PERCENT ON
WEDNESDAY AFTERNOON. WINDS GENERALLY LIGHT AND VARIABLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF
LOW RELATIVE HUMIDITY AND DRY GRASSES WILL CREATE RAPID FIRE
GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$
2 follow-up statements
981 
WWUS84 KMOB 091141
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
541 AM CST TUE NOV 9 2010

...A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING
THROUGH 5 PM CST THIS AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE
DUE TO A LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

...A RED FLAG WARNING IS NOW IN EFFECT FROM 10 AM THROUGH 5 PM CST
WEDNESDAY FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION
OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

.HIGH PRESSURE WILL CONTINUE ACROSS THE AREA THROUGH
FRIDAY....KEEPING A AIR MASS IN PLACE ACROSS THE REGION. WINDS
REMAIN LIGHT AND MOSTLY VARIABLE BUT BECOME A BIT MORE EASTERLY BY
THURSDAY.

FLZ001>006-100345-
/O.UPG.KMOB.FW.A.0075.101110T1600Z-101110T2300Z/
/O.NEW.KMOB.FW.W.0083.101110T1600Z-101110T2300Z/
/O.CON.KMOB.FW.W.0082.101109T1600Z-101109T2300Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
541 AM CST TUE NOV 9 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
5 PM CST THIS AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM CST WEDNESDAY...

LOWEST RELATIVE HUMIDITIES THIS AFTERNOON AND AGAIN WEDNESDAY
AFTERNOON WILL RANGE FROM THE MID 20S TO LOWER 30S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF
LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

&&

$$
844 
WWUS84 KMOB 092016
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
216 PM CST TUE NOV 9 2010

...A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING
THROUGH 5 PM CST THIS AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE
DUE TO A LONG DURATION OF LOW RELATIVE HUMIDITY BELOW
35 PERCENT...

...A RED FLAG WARNING IS NOW IN EFFECT FROM 10 AM THROUGH 5 PM
CST WEDNESDAY FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG
DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

.ANOTHER DRY DAY ACROSS THE FIRE WEATHER FORECAST AREA
WITH ONE MORE DRY DAY EXPECTED WEDNESDAY. RED FLAGS ARE UP FOR THE
PANHANDLE TODAY AND TOMORROW...BUT THE IMMEDIATE COAST MAY HAVE ENOUGH 
OF A SEA BREEZE TO KEEP HUMIDITY FROM DROPPING TOO LOW ON WEDNESDAY.
WINDS WILL SLOWLY VEER AROUND TO THE EAST TOMORROW.

FLZ001>006-101230-
/O.CON.KMOB.FW.W.0082.000000T0000Z-101109T2300Z/
/O.CON.KMOB.FW.W.0083.101110T1600Z-101110T2300Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
216 PM CST TUE NOV 9 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...
...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 5 PM CST
WEDNESDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON AND WILL BE IN EFFECT FROM 10 AM TO 5 PM CST WEDNESDAY.

LOWEST AFTERNOON HUMIDITY IS EXPECTED TO RANGE BETWEEN 25 AND 30
PERCENT...SLIGHTLY HIGH ALONG THE BEACHES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF
LOW RELATIVE HUMIDITY AND DRY FUELS WILL CREATE RAPID FIRE GROWTH
POTENTIAL.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Nov 8, 12:20 PM EST, 2 hours 50 minutes earlier.

Area forecast discussion, Nov 8, 12:20 PM EST, 2 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1120 AM CST MON NOV 8 2010

.AVIATION [18Z ISSUANCE]...HIGH PRESSURE REMAINS IN CONTROL BRINGING
VFR CONDITIONS AND LIGHT WINDS NEXT 24HRS. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      70  42  75  47 /  00  00  00  00
PENSACOLA   70  46  75  50 /  00  00  00  05
DESTIN      68  49  72  52 /  00  00  00  00
EVERGREEN   70  33  75  35 /  00  00  00  00
WAYNESBORO  71  31  75  38 /  00  00  00  00
CAMDEN      70  32  74  38 /  00  00  00  00
CRESTVIEW   71  33  77  36 /  00  00  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...RED FLAG WARNING FROM 10 AM MONDAY TO 5 PM MONDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     FIRE WEATHER WATCH FROM 10 AM TUESDAY TO 5 PM TUESDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     FIRE WEATHER WATCH FROM 10 AM WEDNESDAY TO 5 PM WEDNESDAY FOR
     THE FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

MS...NONE.
GM...NONE.

&&
Hazardous weather outlook, Nov 8, 5:15 AM EST, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
415 AM CST MON NOV 8 2010

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-091200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
415 AM CST MON NOV 8 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS OR SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME.

THERE WILL BE AN INCREASED RISK FOR WILDFIRES TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SATURDAY

HAZARDOUS OR SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME.

THERE WILL BE AN INCREASED RISK FOR WILDFIRES THROUGH MIDWEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION FOR SEVERE THUNDERSTORMS WILL NOT BE NEEDED.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 8, 7:23 AM ESTFire Weather WatchMOB23 hr

Nearby

Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.